Skip to content

Dimension und äußeres Maß

Hausdorff, F. (1919). Dimension und äußeres Maß. Mathematische Annalen, 79(1-2), 1-2.

Type
Journal article
Intellectual base
Primary research
Year
1919
Volume
79
Issue
1-2
Pages
1-2
DOI
10.1007/bf01457179
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01457179
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Recorded for 1 of 2 citations of this work.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6da3bfa40a61 · see in the full table